| Model Number |
305766 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that black foreign matter was found in the bd eclipse¿ needle packaging unit.The following information was provided by the initial reporter: "there were black specs in the packages.".
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: three photos were received by our quality team for evaluation.From the first and second photo, black round foreign matter was observed inside the eclipse hub.From the third photo, black fiber-like foreign matter was observed inside the eclipse hub.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.As the actual samples were not received to determine the foreign matter type, the root cause cannot be determined.
Event or Problem Description